Calculus of Variations and Geometric Measure Theory

G. Saracco - G. Stefani

On the monotonicity of weighted perimeters of convex bodies

created by saracco on 13 Jun 2023
modified on 11 Jan 2024

[BibTeX]

Published Paper

Inserted: 13 jun 2023
Last Updated: 11 jan 2024

Journal: Math. Nachr.
Pages: 1-7
Year: 2023
Doi: 10.1002/mana.202300280

ArXiv: 2306.07770 PDF

Abstract:

We prove that, among weighted isotropic perimeters, only constant multiples of the Euclidean perimeter satisfy the monotonicity property on nested convex bodies. Although the analogous result fails for general weighted anisotropic perimeters, a similar characterization holds for radially-weighted anisotropic densities.

Keywords: weighted perimeter, convex body, monotonicity property


Download: